Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A theorem of Dickson on nonvanishing cubic forms in a finite field


Author: L. Carlitz
Journal: Proc. Amer. Math. Soc. 8 (1957), 975-977
MSC: Primary 10.0X
DOI: https://doi.org/10.1090/S0002-9939-1957-0089860-9
MathSciNet review: 0089860
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. E. Dickson, Definite forms in a finite field, Trans. Amer. Math. Soc. vol. 10 (1909) pp. 109-122. MR 1500830
  • [2] -, On triple algebras and ternary cubic forms, Bull. Amer. Math. Soc. vol. 14 (1907-1908) pp. 160-169. MR 1558578
  • [3] A. Hurwitz, Über die Kongruenz $ a{x^e} + b{y^e} + c{z^e} \equiv 0\;(\bmod p)$, J. Reine Angew. Math. vol. 136 (1909) pp. 272-292 (=Mathematische Werke, vol. 2, Basel, 1933, pp. 430-445).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 10.0X

Retrieve articles in all journals with MSC: 10.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1957-0089860-9
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society